# SDR AALA20140702006

- Difficulty date: July 2, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 41,067 hours, 12,187 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RIGHT HYD SYS FLUID LOSS ON CLIMB OUT.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND RT UPPER RUDDER PCA FLEX LINE LEAKING.  REPLACED FLEX LINE.  SYS GND CHECKED NORMAL OPERATION CLOSED.
